# SDR UALA2011041101754

- Difficulty date: April 11, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 35,127 hours, 8,822 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 59262
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT AFT LT MED NEAR LAV INOP.  REPLACED EMERGENCY LIGHT PER WDM, OP CHECKS GOOD.
